MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS TSH; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE

ROCHE DIAGNOSTICS ELECSYS TSH; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Model Number TSH
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
For both events: 1.Summary of investigation results: the investigation is ongoing.2.Summary of follow up/corrective actions taken: the investigation is ongoing.3.Device returned to manufacturer? no.4.Device labeled "for single use?" no.5.Device reprocessed and reused? no.
 
Event or Problem Description
1.Describe the event: there was an allegation about questionable results for 1 patient tested for elecsys tsh on a cobas e 402 analytical unit and for 1 patient on a cobas e411 disk system.2.Patient age range: asku.3.Patient weight range: asku.4.Patient sex breakdown: asku.5.Patient race breakdown: asku.6.Patient ethnicity breakdown: asku.
 
Additional Manufacturer Narrative
For 1 event: 1.Summary of investigation results: the investigation did not identify a product problem.The cause of the event could not be determined.2.Summary of follow-up/corrective actions taken: the customer did not provide any additional information for the investigation.For event 2: 1.Summary of investigation results: a general reagent issue can be excluded.The cause of the event was consistent with a maintenance issue.2.Summary of follow-up/corrective actions taken: the field service engineer cleaned the sample needle, replaced the pinch tubes, checked the correct positioning of the sample needle pipetting tube, cleaned and lubricated the sample needle movement line, and replaced the mixer paddle.

Brand Name
ELECSYS TSH
Common Device Name
RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key21275034
Report Number1823260-2025-00286
Device Sequence Number19819263
Product Code JLW
UDI-Device Identifier07613336157633
UDI-Public07613336157633
Combination Product (Y/N)N
PMA/510(K) Number
K961491
Exemption NumberVMSR
Number of Events Summarized2
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Device Model NumberTSH
Device Catalogue Number08443432190
Device Lot Number813264, ASKU
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer02/06/2025
Initial Report FDA Received Date01/30/2025
Supplement Report FDA Received Date04/18/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown